American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11H06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Lenny Fukshansky. Well-rounded zeta-function of planar arithmetic lattices. Proc. Amer. Math. Soc. 142 (2014) 369-380.
Abstract, references, and article information
View Article: PDF

[2] Chengliang Tian, Mingjie Liu and Guangwu Xu. Measure inequalities and the transference theorem in the geometry of numbers. Proc. Amer. Math. Soc. 142 (2014) 47-57.
Abstract, references, and article information
View Article: PDF

[3] Hiroki Shimakura. On isomorphism problems for vertex operator algebras associated with even lattices. Proc. Amer. Math. Soc. 140 (2012) 3333-3348.
Abstract, references, and article information
View Article: PDF

[4] Martin Widmer. Lipschitz class, narrow class, and counting lattice points. Proc. Amer. Math. Soc. 140 (2012) 677-689. MR 2846337.
Abstract, references, and article information
View Article: PDF

[5] Lev A. Borisov and Renling Jin. Finding integral diagonal pairs in a two dimensional $\mathcal{N}$–set. Proc. Amer. Math. Soc. 139 (2011) 2431-2434. MR 2784808.
Abstract, references, and article information
View Article: PDF

[6] Kevin Ford, Mizan R. Khan and Igor E. Shparlinski. Geometric properties of points on modular hyperbolas. Proc. Amer. Math. Soc. 138 (2010) 4177-4185. MR 2680044.
Abstract, references, and article information
View Article: PDF

[7] Chaoping Xing. A constructive bound on kissing numbers. Proc. Amer. Math. Soc. 137 (2009) 2953-2957. MR 2506453.
Abstract, references, and article information
View Article: PDF

[8] Wai Kiu Chan and R. Daniel Mauldin. Steinhaus tiling problem and integral quadratic forms. Proc. Amer. Math. Soc. 135 (2007) 337-342. MR 2255279.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Byeong-Kweon Oh. Universal $\mathbb{Z}$-lattices of minimal rank. Proc. Amer. Math. Soc. 128 (2000) 683-689. MR 1654105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Wojtek Jastrzebowski. Free involutions on $E\sb {4m}$ lattices . Proc. Amer. Math. Soc. 123 (1995) 1941-1945. MR 1254844.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yonatan R. Katznelson. Integral matrices of fixed rank . Proc. Amer. Math. Soc. 120 (1994) 667-675. MR 1169034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. H. Lindsey. A new lattice for the Hall-Janko group . Proc. Amer. Math. Soc. 103 (1988) 703-709. MR 947642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1